MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODES

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE; ELECTRODES
Model Number XELAED002B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the associated device did not detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical united kingdom; the customer's report was duplicated and attributed to faulty pads.The pads were scrapped after testing and a replacement set was sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS,CPR DEVICE
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key20697680
Report Number2112020-2024-00936
Device Sequence Number14391921
Product Code MKJ
UDI-Device Identifier00812394020973
UDI-Public(01)00812394020973(17)250928(10)23032107
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/28/2025
Device Model NumberXELAED002B
Device Lot Number230321-07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown